| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm tmicl12.6 implantable collamer lens, -09.00/+2.0/090 (sphere/cylinder/axis), within the same surgery due to the lens was inserted upside down into the patients right eye (od).There was no patient injury.The lens was replaced with another same model/ length lens and the problem was resolved.The cause of the event was unknown.
Additional Manufacturer Narrative
No similar complaint was reported for units within the same lot.Claim # (b)(4).